# SDR PCAA9700613

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AT BUTT SPLICE AFT OF THE FOURTH RED EMERGENCY FLOOR PATH LIGHT AT ROW ONE.  REPAIRED WIRING TO CONFORM WITH WIRING DIAGRAM 33-51-00 OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
